# SDR HNAA2023092400247

- Difficulty date: September 24, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- System (JASC): 7600 · Engine Controls
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

NO.2 ENG SHUT DOWN INFLIGHT AND WOULD NOT RESTART.   R/R #200 ENGINE IRT WORKCARD 71-00-00
